# SDR MALA050122

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 17,632 hours, 19,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, GALLEY SEAT TRACK PROFILE PN 7253721-495 IS CORRODED OUT OF LIMITS AT FS 272.  DAMAGED PART WILL BE REMOVED AND REPLACED IAW SRM NR 514021.  REFER EAMS WO NR 211363, TASK 1514 FOR ADDITIONAL INFORMATION.  AIRCRAFT WAS RELEASED 1/11/05.
